Zsolt Lángi's Homepage

Main

Publications

Publications published in refereed journals
Other refereed contributions
Manuscripts
Publications published in non-refereed journals
Bottom of the page
My Scholar Google profile
My MathSciNet profile
My MTMT profile
    Publications published in refereed journals
  1. K. Bezdek and Z. Lángi, From spherical to Euclidean illumination, Monatsh. Math. (2019), DOI: 10.1007/s10516-019-01355-w, arXiv:1909.11884 [math.MG], September 26, 2019.
  2. G. Domokos and Z. Lángi, On some average properties of convex mosaics, Experiment. Math. (2019), DOI:10.1080/10586458.2019.1691090, arXiv:1905.00721 [math.MG], May 2, 2019.
  3. G. Domokos and Z. Lángi, Plato's error and a mean field formula for convex mosaics, Axiomathes (2019), DOI: 10.1007/s10516-019-09455-w, pdf
  4. G. Domokos, Z. Lángi and A.Á. Sipos, Tracking critical points on evolving curves and surfaces, Experiment. Math. (2019), DOI:10.1080/10586458.2018.1556136, arXiv:1802.06118 [math.DS], [math-ph], [math.NA].
  5. K. Bezdek and Z. Lángi, Bounds for totally separable translative packings in the plane, Discrete Comput. Geom. (2018), DOI:10.1007/s00454-018-0029-6, arXiv:1710.06886 [math.MG].
  6. K. Bezdek and Z. Lángi, Minimizing the mean projections of finite ρ-separable packings, Monatsh. Math. 188 (2019), 611-620, DOI:10.1007/s00605-018-1166-y, arXiv:1712.05459 [math.MG].
  7. M. Ausserhofer, S. Dann, Z. Lángi and Géza Tóth, An algorithm to find maximum area polygons circumscribed about a convex polygon, Discrete Appl. Math. 255 (2019), 98-108. , DOI:j.dam.2018.08.017, arXiv:1706.08152.
  8. G. Domokos and Z. Lángi, The isoperimetric quotient of a convex body decreases monotonically under the Eikonal abrasion model, Mathematika 65 (2019), 119-129, arXiv:1801.06796 [math.AP], [math.MG].
  9. Z. Lángi, A characterization of affinely regular polygons, Aequationes Math. 92 (2018), 1037-1049, DOI:10.1007/s00010-018-0541-z, arXiv:1706:03036 [math.MG], [math.FA], [math.NT]
  10. G. Domokos and Z. Lángi, The evolution of geological shape descriptors under distance-driven flows, Math. Geosci. 54(3) (2018), 337-363, DOI:10.1007/s11004-017-9723-9
  11. G. Domokos, Z. Lángi and M. Mezei, A shape evolution model under affine transformations, Mediterr. J. Math. 14 (2017), 210, DOI:10.1007/s00009-017-1008-5, arXiv:1604.07630 [math.MG]
  12. Z. Lángi and M. Naszódi, On multiple Borsuk numbers in normed spaces, Studia Sci. Math. Hungar. 54(1) (2017), 13-26, DOI:10.1556/012.2017.54.1.1352, arXiv:1311.3193 [math.MG], [math.CO].
  13. Á. G.Horváth, Z. Lángi and M. Spirova, Semi-inner products and the concept of semi-polarity, Results Math. 71(1) (2017), 127-144, DOI:10.1007/s00025-015-0510-y, arXiv:1308.0974 [math.MG], [math.FA].
  14. G. Domokos, P. Holmes and Z. Lángi, A genealogy of convex solids via local and global bifurcations of gradient vector fields, J. Nonlinear Sci. 26 (2016), 1789-1815. 10.1007/s00332-016-9319-4, arXiv:1508.04796 [math.MG], [math.ph], [math.DS]
  15. J. Frittmann and Z. Lángi, Decompositions of a polygon into centrally symmetric pieces, Mediterr. J. Math. 13 (2016), 3629-3649, DOI:10.1007/s00009-016-0706-8, arXiv:1504.05418 [math.MG], [math.CO].
  16. K. Bezdek and Z. Lángi, On non-separable families of positive homothetic convex bodies, Discrete Comput. Geom. 56 (2016), 802-813, DOI:10.1007/s00454-016-9815-1, arXiv:1602.01020 [math.MG].
  17. Á. G.Horváth and Z. Lángi, Maximum volume polytopes inscribed in the unit sphere, Monatsh. Math. 181 (2016), 341-354, DOI:10.1007/s00605-016-0949-2, arXiv:1402.6496 [math.MG], [math.CO]
  18. Z. Lángi, M. Naszódi, J. Pach, G. Tardos and G. Tóth, Separation with restricted families of sets, J. Combin. Theory Ser. A 144 (2016), 292-305, DOI:10.1016/j.jcta.2016.06.002, arXiv:1508.05504 [math.CO], [math.MG]
  19. Z. Lángi, On a normed version of a Rogers-Shephard type problem, Israel J. Math. 202 (2016), 203-217, DOI:10.1007/s11856-016-1284-y, arXiv:1308.2500 [math.MG].
  20. G. Domokos, Z. Lángi and T. Szabó, A topological classification of convex bodies, Geom. Dedicata 182 (2016), 95-116, DOI:10.1007/s10711-015-0130-4, arXiv:1204.5494.
  21. G. Domokos and Z. Lángi, On the average number of normals through points of a convex body, Studia Sci. Math. Hungar. 52 (2015), 457-476, arXiv:1406.0813 [math.MG].
  22. K. Bezdek and Z. Lángi, Density bounds for outer parallel domains of unit ball packings, Proc. Steklov Inst. Math. 288 (2015), 209-225, arXiv:1409.4508 [math.MG].
  23. M. Hujter and Z. Lángi, On the multiple Borsuk numbers of sets, Israel J. Math. 199 (2014), 219-239, arXiv:1206.0892v2 [math.MG], [math.CO], June 5, 2012.
  24. Á. G.Horváth and Z. Lángi, On the volume of the convex hull of two convex bodies, Monatsh. Math., 174 (2014), 219-229, arXiv:1302.6164v1 [math.MG].
  25. G. Domokos and Z. Lángi, The robustness of equilibria on convex solids, Mathematika 60 (2014), 237-256, arXiv:1301.4031v1 [math.MG], [math-ph], [math.DS].
  26. Z. Lángi, On the perimeters of simple polygons contained in a plane convex body, Beiträge Algebra Geom. 54 (2013), 643-649, arXiv:1003.2944v1 [math.MG].
  27. Z. Lángi, M. Naszódi and I. Talata, Ball and spindle convexity with respect to a convex body, Aequationes Math. 85 (2013), 41-67, arXiv:1110.4823v1 [math.MG], [math.CO].
  28. Z. Lángi, Ellipsoid characterization theorems, Adv. Geom. 13(1) (2013), 145-154, arXiv:1105.3334v2 [math.MG], [math:CA].
  29. G. Domokos, Z. Lángi and T. Szabó, On the equilibria of finely discretized curves and surfaces, Monatsh. Math. 168 (2012), 321-345, arXiv:1106.0626v2 [math.DG].
  30. Z. Lángi, On the Hadwiger numbers of starlike disks, European J. Comb. 32 (2011), 1203-1211, arXiv:1002.3918v3 [math.MG].
  31. Z. Lángi, On the perimeters of simple polygons contained in a disk, Monatsh. Math. 162 (2011), 61-67, arXiv:1002.3922v1 [math.MG].
  32. Z. Lángi, On universal covers for four-dimensional sets of a given diameter, Rend. Istit. Mat. Univ. Trieste 42 (2010), 59-64, arXiv:1007.2520v2 [math.MG], [math.GT].
  33. Z. Lángi, On diagonalizable operators in Minkowski spaces with the Lipschitz property, Lin. Alg. Appl. 433 (2010), 2161-2167, arXiv:1003.2285v5 [math.FA].
  34. K. Dehnhardt, H. Harborth and Z. Lángi, A partial proof of the Erdős-Szekeres Conjecture for hexagons, J. Pure Appl. Math., Adv. Appl. 2(1) (2009), 69-86.
  35. Z. Lángi and M. Naszódi, On the Bezdek-Pach Conjecture for Centrally Symmetric Convex Bodies, Canad. Math. Bull. 53(3) (2009), 407-415.
  36. Z. Lángi, On the Hadwiger numbers of centrally symmetric starlike disks, Beiträge Algebra Geom. 50(1) (2009), 249-257.
  37. Z. Lángi, Covering a plane convex body by its negative homothets, J. Geom. 92(1-2) (2009), 91-99.
  38. Z. Lángi and M. Naszódi, Kirchberger-type theorems for separation by convex domains, Period. Math. Hungar. 57(2) (2008), 185-196, SCI.
  39. A. Joós and Z. Lángi, On the relative distances of seven points in a plane convex body, J. Geom. 87 (2007), 83-95.
  40. K. Bezdek, Z. Lángi, M. Naszódi and P. Papez, Ball-polyhedra, Discrete Comput. Geom. 38 (2007), 201-230, SCI. arXiv:1110.4329v1 [math.MG].
  41. B. Csikós, Z. Lángi and M. Naszódi, A generalization of the Discrete Isoperimetric Inequality for piecewise smooth curves of constant geodesic curvature, Period. Math. Hungar. 53(1-2) (2006), 121-131.
  42. K. Böröczky and Z. Lángi, On the relative distances of six points in a plane convex body, Stud. Sci. Math. Hungar. 42(3) (2005), 253-264, SCI.
  43. Z. Lángi, On seven points in the boundary of a plane convex body in large relative distances, Beiträge Algebra Geom. 45(1) (2004), 275-281.
  44. Z. Lángi and M. Lassak, Relative distance and packing a body by homothetical copies, Geombinatorics XIII(1) (2003), 29-40.
  45. Z. Lángi, Relative distance and a convex body touched by its homothetical copies, Bull. Pol. Ac.:Math. 51(4) (2003), 439-444.
  46. Z. Lángi, On the relative lengths of sides of convex polygons, Stud. Sci. Math. Hungar. 40 (2003), 115-120, SCI.
  47. Z. Lángi and M. Lassak, On four points of a convex body in large relative distances, Geombinatorics XII(4) (2003), 184-190.
  48. K. Bezdek K. and Z. Lángi, On almost equidistant points on S d-1, Period. Math. Hungar. 39(1-3) (1999), 139-144.
    Other refereed contributions
  1. Z. Lángi, Convexity problems in spaces of constant curvature and in normed spaces, Ph.D. thesis, University of Calgary, Calgary, Canada, 2008.
  2. Z. Lángi, Relative distance of points of a convex body, Ph.D. thesis, Eötvös University, Budapest, Hungary, 2003.
  3. Á. G. Horváth and Z. Lángi, Kombinatorikus geometria, lecture notes, 146 pages, Polygon jegyzettár sorozat, Polygon, Szeged, Hungary, 2012. Contents
  4. K. Bezdek and Z. Lángi, Volumetric Discrete Geometry, Discrete Mathematics and Its Applications, CRC Press, Taylor & Francis Group, 2019, 286 pages.
    Manuscripts
  1. Z. Lángi, Centering Koebe polyhedra via Möbius transformations, arXiv:1804.07572 [math.MG], [math-DS], [math.GT], April 20, 2018.
  2. G. Domokos, F. Kovács, Z. Lángi, K. Regős and P.T. Varga, Balancing polyhedra, arXiv:1810.05382 [math.MG], October 12, 2018
  3. Á. Kurusa, Z. Lángi and V. Vígh, Tiling a circular disc with congruent pieces, arXiv:1910.03836 [math.GT], [math.MG], October 9, 2019.
  4. M. Fradelizi, Z. Lángi and A. Zvavitch, Volume of the Minkowski sums of star-shaped sets, arXiv:1910.06146 [math.MG], [math.FA], October 14, 2019
  5. D. Frettlöh, A. Glazyrin and Z. Lángi, Hexagon tilings of the plane that are not edge-to-edge, arXiv:1911.12752 [math.MG], [math.CO], November 28, 2019
    Non-refereed publications
  1. Z. Lángi, Konvex poliéderek stabil lapjai, Középiskolai Matematikai Lapok 69(5) (2019), 258-264.
  2. Z. Lángi, Síkidomok csókszáma, Középiskolai Matematikai Lapok 66(4) (2016), 194-199.
  3. Z. Lángi, Összefoglaló az IGES adattárolási szabvány geometriai optimalizálásban való közvetlen felhasználásának lehetőségeiről, Jelentés a TÁMOP-4.2.2-08/1-2008-0028 számú pályázathoz, 2011., 168 oldal.
  4. Z. Lángi, Az Erdős-Szekeres hatszög probléma, Konferenciakiadvány, Felsőoktatási matematika-, fizika- és számítástechnika oktatók XXXI. konferenciája (Dunaújváros, Hungary, 2007. augusztus 23-25.), 47-52.
  5. Z. Lángi, Majdnem egyenlő távolságra levő pontok problémája különböző geometriákban, A Dunaújvárosi Főisk. Közl. XXIII (2002), 263-266.
  6. Z. Lángi, Véges sok síkbeli pontra vonatkozó kérdések, Gépgyártástechnológia XXIX(10) (1999), 283-284.
  7. Z. Lángi, Egy euklideszi Ramsey-tétel, A Miskolci Egyetem Dunaújvárosi Főisk. Kar Közl. XIX (1998), 159-162.
  8. Z. Lángi, Helly tétele többdimenziós euklideszi terekben, A Miskolci Egyetem Dunaújvárosi Főisk. Kar Közl. XIX (1998), 163-166.
Publications published in refereed journals
Other refereed contributions
Manuscripts
Publications published in non-refereed journals
Top of the page



Last refreshed on January 2, 2011
Curriculum vitae
Publications
Presentations
Citations
Teaching/Tanítás
Contact Information
Elérhetőség
Links/Linkek